Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("0022-2488")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8221

  • Page / 329

Export

Selection :

  • and

A characterization of causal automorphisms by wave equationsKIM, Do-Hyung.Journal of mathematical physics. 2012, Vol 53, Num 3, issn 0022-2488, 032507.1-032507.6Article

A simplicial gauge theoryCHRISTIANSEN, Snorre H; HALVORSEN, Tore G.Journal of mathematical physics. 2012, Vol 53, Num 3, issn 0022-2488, 033501.1-033501.17Article

A twisted integrable hierarchy with D2 symmetryWU, Derchyi.Journal of mathematical physics. 2012, Vol 53, Num 10, issn 0022-2488, 103708.1-103708.21Article

An observation of quadratic algebra, dual family of nonlinear coherent states and their non-classical properties, in the generalized isotonic oscillatorCHITHIIKA RUBY, V; SENTHILVELAN, M.Journal of mathematical physics. 2012, Vol 53, Num 8, issn 0022-2488, 082102.1-082102.16Article

Asymptotic expansion of the solution of the steady Stokes equation with variable viscosity in a two-dimensional tube structureCARDONE, G; FARES, R; PANASENKO, G. P et al.Journal of mathematical physics. 2012, Vol 53, Num 10, issn 0022-2488, 103702.1-103702.21Article

Attractiveness of periodic orbits in parametrically forced systems with time-increasing frictionBARTUCCELLI, Michele; DEANE, Jonathan; GENTILE, Guido et al.Journal of mathematical physics. 2012, Vol 53, Num 10, issn 0022-2488, 102703.1-102703.27Article

Bounds for Fisher information and its production under flowYAMANO, Takuya.Journal of mathematical physics. 2012, Vol 53, Num 4, issn 0022-2488, 043301.1-043301.8Article

Classical ladder operators, polynomial Poisson algebras, and classification of superintegrable systemsMARQUETTE, Ian.Journal of mathematical physics. 2012, Vol 53, Num 1, issn 0022-2488, 012901.1-012901.12Article

Classification of bi-qutrit positive partial transpose entangled edge states by their ranksKYE, Seung-Hyeok; OSAKA, Hiroyuki.Journal of mathematical physics. 2012, Vol 53, Num 5, issn 0022-2488, 052201.1-052201.12Article

Classification, selection rules, and symmetry properties of the Clebsch- Gordan coefficients of symmetric groupDOMA, S. B; HAMMAD, M. M.Journal of mathematical physics. 2012, Vol 53, Num 3, issn 0022-2488, 033511.1-033511.18Article

Coherence and decoherence in the brainHEPP, K.Journal of mathematical physics. 2012, Vol 53, Num 9, issn 0022-2488, 095222.1-095222.5Article

Compound transfer matrices: Constructive and destructive interferenceBOONSERM, Petarpa; VISSER, Matt.Journal of mathematical physics. 2012, Vol 53, Num 1, issn 0022-2488, 012104.1-012104.13Article

Constructing non-Kerrness on compact domainsBÄCKDAHL, Thomas; VALIENTE KROON, Juan A.Journal of mathematical physics. 2012, Vol 53, Num 4, issn 0022-2488, 042503.1-042503.13Article

Critical magnetic number in the magnetohydrodynamic Rayleigh-Taylor instabilityYANJIN WANGA.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 073701.1-073701.22Article

Curvature in sub-Riemannian geometryBEJANCU, Aurel.Journal of mathematical physics. 2012, Vol 53, Num 2, issn 0022-2488, 023513.1-023513.25Article

Effect of tensor interaction in the Dirac-attractive radial problem under pseudospin symmetry limitHAMZAVI, M; ESHGHI, M; IKHDAIR, S. M et al.Journal of mathematical physics. 2012, Vol 53, Num 8, issn 0022-2488, 082101.1-082101.10Article

Essential self-adjointness of Wick squares in quasi-free Hadamard representations on curved spacetimesSANDERS, Ko.Journal of mathematical physics. 2012, Vol 53, Num 4, issn 0022-2488, 042502.1-042502.15Article

Exponential renormalisation. II. Bogoliubov's R-operation and momentum subtraction schemesEBRAHIMI-FARD, Kurusch; PATRAS, Frédéric.Journal of mathematical physics. 2012, Vol 53, Num 8, issn 0022-2488, 083505.1-083505.15Article

Factorization method in scalar field on AdS3 in spherical coordinatesSADEGHI, J; ROSTAMI, M.Journal of mathematical physics. 2012, Vol 53, Num 5, issn 0022-2488, 053502.1-053502.7Article

Fokker-Planck equations for nonlinear dynamical systems driven by non-Gaussian Levy processesXU SUN; JINQIAO DUAN.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 072701.1-072701.10Article

Free field realization of quantum affine superalgebra Uq(sI(N|1))KOJIMA, Takeo.Journal of mathematical physics. 2012, Vol 53, Num 1, issn 0022-2488, 013515.1-013515.15Article

Fuchsian Riemann-Hilbert problem for real doubles of Hurwitz Frobenius manifoldsKHREIBANI, H; SHRAMCHENKO, V.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 073503.1-073503.17Article

Gardner's deformations of the graded Korteweg―de Vries equations revisitedKISELEV, A. V; KRUTOV, A. O.Journal of mathematical physics. 2012, Vol 53, Num 10, issn 0022-2488, 103511.1-103511.18Article

General stability result for viscoelastic wave equationsMUSTAFA, Muhammad I; MESSAOUDI, Salim A.Journal of mathematical physics. 2012, Vol 53, Num 5, issn 0022-2488, 053702.1-053702.14Article

Generalised Wick theorem and the Fredholm alternativeABRAHAM, D. B.Journal of mathematical physics. 2012, Vol 53, Num 9, issn 0022-2488, 095224.1-095224.14Article

  • Page / 329